# SDR CA030905001

- Difficulty date: September 2, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B22
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6355B000103
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTED AT CRUISE, STAB OUT OF TRIM WARNING LIGHT ILLUMINATED. CREW FOLLOWED NON NORMAL CHECKLIST. THEY WERE UNABLE TO RE-CONNECT AUTO PILOT IN EITHER 'A' OR 'B' COMMAND. A/C WOULD NOT RESPOND TO MAIN ELECTRIC TRIM. CREW RESORTED TO MANUAL TRIM. CREW CONTACTED MCC AND WERE INSTRUCTED TO PULL ASSOCIATED CIRCUIT BREAKERS FOR MAIN ELECTRIC TRIM (NO CHANGE).  A/C LANDED UNEVENTFULLY, NO EMERGENCY WAS DECLARED.  MAINT INSP DISCOVERED MAIN ELECTRIC MOTOR HAD FAILED. POWER WAS AVAILABLE TO MOTOR. WHEN MOTOR WAS REMOVED FROM THE GEARBOX,  TRIM WHEELS WERE FREE TO TURN. MAINTENANCE REPLACED STAB TRIM MOTOR, SYSTEM GROUND CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
